Tribenzor User Reviews

Tribenzor - User Reviews

Tribenzor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tribenzor sorted by most helpful. Patient Discussions FAQs


Comment from: shawn, 45-54 Female on Treatment for 6 months - 1 year (Patient) Published: April 03

Updating a previous review, only lasting side effect with me is night cramps in leg (due to low water intake)but just have to keep hydrated. I am going into my 8th month and averaging 117/77, right after a walk average 132/80 with a fast recovery.

Comment from: kimily, 35-44 on Treatment for less than 1 month (Patient) Published: February 21

Took this medication for three days and had to stop because of excrutiating muscle aches. I felt like I was catching the flu. I was also dizzy and very, very fatigued. BP dropped to 85/60 which is too low. I will have to try another medication

Related Reading: flu

Comment from: sha, 65-74 on Treatment for less than 1 month (Patient) Published: January 30

This pill is easy enough to swallow and it does control bp, but the swelling of feet and hands and other side effects are not acceptable. I will have to try another med. Not a good choice for me.

Comment from: mtlistdude, 45-54 Female on Treatment for less than 1 month (Patient) Published: April 29

Do experience shortness of breath. Have been on it for 3 weeks and biggest complaint is very low sexual desire.

Related Reading: sexual

Comment from: Lockdown, 55-64 Female on Treatment for 1-6 months (Patient) Published: November 05

Have been on it for about 5 weeks now. BP has remained at about 150/84 varys up to 178/87. I have constant chest pain, periodic muscule spasms in chest area, redness in my lower legs that was temperary and has stayed now for over three weeks. My Doctor can see me later next week to address my concerns. I am scared about the chest pain. I would not try this again with out a Doctor's closer monitoring. I will quit it as soon as I can get advice how to! Have had Hypertension for years and have not been able to get under control. Need Help.

Related Reading: chest pain

Comment from: hannah123, 65-74 on Treatment for 1-2 years (Patient) Published: January 14

I am in my 2nd year of using Tribenzor, and a few months ago my hair started thinning out. I am not sure that is the cause, but I have never had this problem before. This medication has worked wonderful for my blood pressure.

Comment from: Dee1100, 35-44 on Treatment for less than 1 month (Patient) Published: August 18

I have had extremely high blood pressure over 170/110 and lisinopril was not working. I switched to this one and the second day it was down to 140/90 and the third day it was 124/78....Awesome! I feel better and less swollen. Today is the 4th day and Im still fine...hopefully I will not notice any side effects as the days go by but so far I feel like a new person!!! :)

Related Reading: high blood pressure

Comment from: Tribenszor, 45-54 Female on Treatment for 1-6 months (Patient) Published: July 05

I used to to take Amlodipine and suffered aches and pains. I told the dolctor and with a separate pill for water retention(Hydrochlorot)i began to feel great. I was fine then the doctor recommended I combine them by taking Tribenzor. Now i feel the aches and pains again. My sex drive has dimiished even more.

Comment from: sbeverly132, 65-74 Female on Treatment for less than 1 month (Patient) Published: June 16

sleepy all the time no energy

Comment from: Happy BP, 55-64 on Treatment for 1-6 months (Patient) Published: March 08

I have been taking this medicine for approximately 3 months and am extremely happy with the results. The first two weeks I took it, I lost 10 lbs. I have not felt this good in years. My BP was 145/92, now it is a steady 115/75. Sometimes I feel a little light-headed, but overall no major complaints.

Comment from: baldie, 65-74 on Treatment for less than 1 month (Patient) Published: March 10

I have been on tribenzor for about 3 weeks. It is the first blood pressure med to work. I must have tried 10 different BP meds. I have slight swelling of ankles and feet, stomach cramps, and a great deal of hair loss. The hair loss is upsetting me greatly. Does anyone know if this hair loss stops? My blood pressure has gone from 190/80 to 118/68. I guess my choice is to be bald or be infirmed!!

Related Reading: hair loss


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations